# SDR USAA991297

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767
- Part time: 22,752 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - DURING RON, FOUND .75 INCH CRACK ON SKIN AT STATION 767 ON STRINGER 21L.  VISUAL CONFIRMED BY EDDY CURRENT AND DYE PENETRANT.  INSTALLED DOUBLER AT STATION 767 ON STRINGER 21L PER SRM 53-30-3 FIG 6, PAGES 11 TO 12B, SHEETS 1 TO 4.  (M)
